ISSN:
 1531-3492

eISSN:
 1553-524X

All Issues

Volume 24, 2019

Volume 23, 2018

Volume 22, 2017

Volume 21, 2016

Volume 20, 2015

Volume 19, 2014

Volume 18, 2013

Volume 17, 2012

Volume 16, 2011

Volume 15, 2011

Volume 14, 2010

Volume 13, 2010

Volume 12, 2009

Volume 11, 2009

Volume 10, 2008

Volume 9, 2008

Volume 8, 2007

Volume 7, 2007

Volume 6, 2006

Volume 5, 2005

Volume 4, 2004

Volume 3, 2003

Volume 2, 2002

Volume 1, 2001

Discrete & Continuous Dynamical Systems - B

May 2018 , Volume 23 , Issue 3

A tribute to Igor D. Chueshov (1951-2016)

Select all articles

Export/Reference:

In memoriam Igor D. Chueshov September 23, 1951 - April 23, 2016
Ludwig Arnold
2018, 23(3): ⅰ-ⅸ doi: 10.3934/dcdsb.201803i +[Abstract](2016) +[HTML](793) +[PDF](6684.8KB)
Long term dynamics of second order-in-time stochastic evolution equations with state-dependent delay
Igor Chueshov, Peter E. Kloeden and Meihua Yang
2018, 23(3): 991-1009 doi: 10.3934/dcdsb.2018139 +[Abstract](1659) +[HTML](398) +[PDF](479.0KB)
Robustness of time-dependent attractors in H1-norm for nonlocal problems
Tomás Caraballo, Marta Herrera-Cobos and Pedro Marín-Rubio
2018, 23(3): 1011-1036 doi: 10.3934/dcdsb.2018140 +[Abstract](1104) +[HTML](395) +[PDF](538.38KB)
Long-time dynamics of vectorial von Karman system with nonlinear thermal effects and free boundary conditions
Irena Lasiecka, To Fu Ma and Rodrigo Nunes Monteiro
2018, 23(3): 1037-1072 doi: 10.3934/dcdsb.2018141 +[Abstract](1382) +[HTML](307) +[PDF](661.21KB)
On the time evolution of Bernstein processes associated with a class of parabolic equations
Pierre-A. Vuillermot
2018, 23(3): 1073-1090 doi: 10.3934/dcdsb.2018142 +[Abstract](1037) +[HTML](251) +[PDF](426.62KB)
Viral infection model with diffusion and state-dependent delay: Stability of classical solutions
Alexander Rezounenko
2018, 23(3): 1091-1105 doi: 10.3934/dcdsb.2018143 +[Abstract](1139) +[HTML](249) +[PDF](491.0KB)
Feedback stabilization of a linear hydro-elastic system
Lorena Bociu, Steven Derochers and Daniel Toundykov
2018, 23(3): 1107-1132 doi: 10.3934/dcdsb.2018144 +[Abstract](999) +[HTML](294) +[PDF](561.58KB)
Homogenization of trajectory attractors of Ginzburg-Landau equations with randomly oscillating terms
Gregory A. Chechkin, Vladimir V. Chepyzhov and Leonid S. Pankratov
2018, 23(3): 1133-1154 doi: 10.3934/dcdsb.2018145 +[Abstract](1207) +[HTML](255) +[PDF](748.1KB)
Strong attractors for vanishing viscosity approximations of non-Newtonian suspension flows
Oleksiy V. Kapustyan, Pavlo O. Kasyanov, José Valero and Michael Z. Zgurovsky
2018, 23(3): 1155-1176 doi: 10.3934/dcdsb.2018146 +[Abstract](1041) +[HTML](239) +[PDF](501.19KB)
Generalized KdV equation subject to a stochastic perturbation
Annie Millet and Svetlana Roudenko
2018, 23(3): 1177-1198 doi: 10.3934/dcdsb.2018147 +[Abstract](1024) +[HTML](237) +[PDF](460.63KB)
Random Delta-Hausdorff-attractors
Michael Scheutzow and Maite Wilke-Berenguer
2018, 23(3): 1199-1217 doi: 10.3934/dcdsb.2018148 +[Abstract](795) +[HTML](246) +[PDF](458.85KB)
On the Oseledets-splitting for infinite-dimensional random dynamical systems
Kening Lu, Alexandra Neamţu and Björn Schmalfuss
2018, 23(3): 1219-1242 doi: 10.3934/dcdsb.2018149 +[Abstract](1038) +[HTML](260) +[PDF](457.73KB)
Long time behaviour of strong solutions to interactive fluid-plate system without rotational inertia
Iryna Ryzhkova-Gerasymova
2018, 23(3): 1243-1265 doi: 10.3934/dcdsb.2018150 +[Abstract](865) +[HTML](227) +[PDF](484.35KB)
Semigroup well-posedness of a linearized, compressible fluid with an elastic boundary
George Avalos, Pelin G. Geredeli and Justin T. Webster
2018, 23(3): 1267-1295 doi: 10.3934/dcdsb.2018151 +[Abstract](1027) +[HTML](266) +[PDF](640.14KB)
Squeezing and finite dimensionality of cocycle attractors for 2D stochastic Navier-Stokes equation with non-autonomous forcing
Hongyong Cui, Mirelson M. Freitas and José A. Langa
2018, 23(3): 1297-1324 doi: 10.3934/dcdsb.2018152 +[Abstract](1294) +[HTML](230) +[PDF](521.33KB)
Global stabilization of the Navier-Stokes-Voight and the damped nonlinear wave equations by finite number of feedback controllers
Varga K. Kalantarov and Edriss S. Titi
2018, 23(3): 1325-1345 doi: 10.3934/dcdsb.2018153 +[Abstract](961) +[HTML](251) +[PDF](436.17KB)
Loss of derivatives for hyperbolic boundary problems with constant coefficients
Matthias Eller
2018, 23(3): 1347-1361 doi: 10.3934/dcdsb.2018154 +[Abstract](860) +[HTML](272) +[PDF](389.81KB)

2017  Impact Factor: 0.972

Editors

Referees

Librarians

Email Alert

[Back to Top]